# SDR AU510001956

- Difficulty date: April 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 82710081
- Part serial: 619316E11
- Condition: Loose
- Location: Cockpit
- Part time: 2,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT CONTROL COLUMN LOWER ATTACHMENT RIVETS LOOSE. CONTROL COLUMN HAD APPROXIMATELY 5MM (0.196IN) FORE AND AFT MOVEMENT WHEN LOCKED. (CASA NR 510001956)
